# SDR CA120504005

- Difficulty date: May 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 15,093 hours
- Engine: Ge CF348E5A1
- System (JASC): 3080 · Ice Detection
- Part: Module
- Part number: 70284221902
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 1,717 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CRUISE THE CREW REPORTED A WING LEAK, ANTI ICE FAULT.  AFTER DISCUSSION WITH MAINTENANCE THE FLIGHT CONTINUED NORMALLY TO DESTINATION IN NON-ICING CONDITIONS.  PREVIOUSLY SNAGGED ON APRIL 15TH, LT SLAT 2 OTBD TEMP SENSOR WAS REPLACED.  DUE HISTORY REPLACED CUSTOM I/O MODULE 2 IAW AMM 31-41-07.  CHECKS SERVICABLE CUSTOM I/O MODULE, PN REMOVED: 7028422-1902, SN 04080248.
